# SDR ASAA2022091539971

- Difficulty date: September 15, 2022
- Submitted: September 19, 2022
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 35,122 hours, 11,161 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Part number: UNKNOWN
- Condition: False Activation
- Location: Unknown
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/T KICKED OFF WHEN TOGA WAS PUSHED ON T OFF. GROUNDED - YES. BOTH DFCS & A/T FAULT HISTORY SHOWS NO FAULTS. ACCOMPLISHED TOGA SW TEST REF B737-900 FIM 22-11 TASK 801, A/T SERVO MOTOR TEST & A/T SYSTEM TEST REF B737-900 AMM 22-31-91-400-801 & AMM 22-31-00-710-802, OPS CK NML. ALSO, TESTED A/T INPUT DISCRETE TEST (TOGA SWITCHES) NML. ACCOMPLISHED DFCS LAND VERIFY TEST (GP 49) REF AMM 22-11-00 & HGS SYSTEM TEST REF B737-900 SMM 34-36-00, OPS CK NML.
